You are in the College of Computing SciencesCollege of Computing Sciences

Department of Computer Science

Calvin, James M.

Contact Info
Title:
Email: james.m.calvin@njit.edu
Office: 4311 GITC
Phone: 973-596-3378
Dept: Computer Science
Webpage:

About Me



Education

 

 

 

Ph.D. Operations Research 1990 Stanford University

M.S. Operations Research 1979 University of California, Berkeley

A.B. Mathematics 1978 University of California, Berkeley


Courses I Teach

INTRO TO COMPUTER SCIENCE II
DOCT DISSERTATION & RES

Relaed Links

Selected Publications

  • Low bias integrated path estimators," (2007).(pdf file)
  • "Simulation output analysis using integrated paths," (2007).
  • "Lower bound on complexity of optimization of continuous functions," Journal of Complexity (to appear), (2003). (pdf file) (ps file)
  • "Average-case analysis of a greedy algorithm for the 0/1 knapsack problem," (with J. Y.-T. Leung) OR Letters (to appear), (2003). (pdf file)
  • "Permuted standardized time series," (with M. K. Nakayama) (submitted), (2002). (pdf file)
  • "A one-dimensional optimization algorithm and its convergence rate under the Wiener measure,´´ Journal of Complexity, 17 (2001), 306-344. (pdf file)
  • "A one-dimensional P-algorithm with convergence rate $ O (n^{-3+delta})$ for smooth functions," (with A. Zilinskas) Journal of Optimization Theory and Applications, 106 (2000), 297-307. (pdf file)